MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A

INTEGRA LIFESCIENCES CORPORATION OH/USA ULTRA 360 PATIENT POSITIONING SYSTEM; N/A
Model Number A2009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the ultra 360 patient positioning system (a2009) slipped.The facility has not reported if there was patient involvement, injury, or surgical delay relative to this event.
 
Additional Manufacturer Narrative
The ultra 360 patient positioning system (a2009) was returned for evaluation: failure analysis and root cause: the complaint is confirmed via inspection of the unit.On inspection, it was noted that the unit handles were not holding properly.They were both adjusted to bring them back to tolerance.Both shock cushions, 1/4 inch pin, and adjustment wrench were all replaced from being worn.Unit was received with the standard adaptor and not the tri-star adaptor.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ULTRA 360 PATIENT POSITIONING SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15329263
Report Number3004608878-2022-00183
Device Sequence Number17732952
Product Code FWZ
UDI-Device Identifier10381780267850
UDI-Public10381780267850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2009
Device Catalogue NumberA2009
Device Lot Number087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown